# SDR ASOA20140217018

- Difficulty date: February 17, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 26,535 hours, 21,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  CENTER SERVICE DOOR SILL HAS CORROSION AROUND NUTPLATE HOLES.  MAINTENANCE R & R CENTER SERVICE DOOR SILL IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
